# SDR K11A2012102925001

- Difficulty date: October 17, 2012
- Submitted: October 29, 2012
- Operation: Air carrier
- Aircraft: N725CK
- Make and model: Boeing 727224
- Aircraft serial: 22252
- Aircraft time: 61,700 hours, 34,281 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM STA 360 FLANGE CORRODED AT FASTENER HOLE, 1X1 INCHES (NR 0169,0231).
